# SDR UPS00833800

- Difficulty date: September 4, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FRAME STA 740R L13R HAS A CRACKED FITTING ON AFT SIDE.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20.  RECEIVED NEW FITTING P/N 4 751643-1, DRILLED NEW FITTING IAW DAC DWG 4751643, INSTALLED IAW DC8 SRM 51-3-0 & DC8 SRM 51-1-21D.
